# SDR 98ZZZX3979

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,509 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

FLT 608 - ON TAKEOFF ROLL, NR 1 ENGINE ACCELERATED ONLY TO 60 PERCENT N1.  ABORTED TAKEOFF AND NR 1 N2 WENT TO ZERO, TGT TO 800.  ENGINE WAS SHUT DOWN AT THAT TIME.  REMOVED AND REPLACED NR 1 ENGINE IAW AVRO AMM.  REFER TO AWAC ENGINE CHECK LIST FOR DETAILS.  S/N OFF LF-05577A, S/N ON LF-05577.
